# SDR ASAA2016102818708

- Difficulty date: October 28, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 52,991 hours, 29,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Cracked
- Location: Bs 727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT CARGO TRACK IS CRACKED IN THE RADIUS OF VERTICAL LEG AT BS 727C.  ACFT GROUNDED.  REPAIRED THE CARGO TRACK IAW SRM 53-00-53-2R-2.
